# SDR QXEA2015102300550

- Difficulty date: October 10, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

208 SEAT TRACK NR 10 CORRODED.   REMOVED AND REPLACED THE  SEAT TRACK IAW SRM REF 51-42-05-02-01, PARA E/ 51-40-15-02-01, PARA M.
